MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CMS,SQUEEZE,72,W/BALL,PG

Medline Industries, LP MEDLINE; CMS,SQUEEZE,72,W/BALL,PG
Catalog Number 90400435
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the team went through almost all of them in one day due to it leaking air out of the top of them.Difficult time filling the buritrol.It was making a hissing sound.".
 
Additional Manufacturer Narrative
The account reported contrast controller leak, and the complaint described leaking air out of the top of them, difficult time filling the buritrol, and a hissing sound.Eight new, unused samples were returned for evaluation; visual evaluation did not reveal any defects, and functional evaluation was performed by connecting the spike to a saline bag and squeezing, with results found the samples to function as intended.Based on the investigation results, the reported event was not able to be confirmed at this time.Root cause remains inconclusive at this time as the reported defect was not able to be confirmed, and no action is required at this time as the reported event was not able to be confirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CMS,SQUEEZE,72,W/BALL,PG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50950419
Report Number1417592-2026-54806
Device Sequence Number21419646
Product Code IZI
UDI-Device Identifier10193489068191
UDI-Public10193489068191
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K903493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number90400435
Device Lot Number0000139374
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/11/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown